# SDR SWI2023F00204

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM HAS A CRACKED STIFFNER/ANGLE FWD SIDE AT APPROX RBL33     (C-CHECK RO 8/16/2023)    REPLACED STIFFENER/ANGLE PN CC670-34106-1 ON FS280 CROSSBEAM APPROX. RBL33. REF CRJ700 SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01 AND CRJ700 DWG CC670-34010 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
